# SDR CALA2018031300910

- Difficulty date: March 12, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N544713
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR SUPPORT STR LBL 2.9 FROM BS 1 445.6 TO BS 1500 HAS CORROSION ON MULTIPLE AREAS. REMOVED CORROSION AT BULK CARGO FLOOR SUPPORT STR LBL 2.9 FROM BS 1445.6-1500 MAX MATERIAL LOSS .031" FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53 ADI DETAIL V. REMOVED AND REPLACED STR IAW DWG 146N5390 AND SRM 51-40-02 PAR 7D PG 6- 7.
